RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 83–93 (Mi tvp3551)  

The Convergence of Moments in a Random Limit Theorem of H. Robbins' Type

K. S. Kubacki, D. Szynal


Full text: PDF file (1222 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 75–85

Bibliographic databases:

Received: 21.04.1986
Language:

Citation: K. S. Kubacki, D. Szynal, “The Convergence of Moments in a Random Limit Theorem of H. Robbins' Type”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 83–93; Theory Probab. Appl., 33:1 (1988), 75–85

Citation in format AMSBIB
\Bibitem{KubSzy88}
\by K.~S.~Kubacki, D.~Szynal
\paper The Convergence of Moments in a~Random Limit Theorem of H.~Robbins' Type
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 83--93
\mathnet{http://mi.mathnet.ru/tvp3551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939990}
\zmath{https://zbmath.org/?q=an:0667.60032|0642.60015}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 75--85
\crossref{https://doi.org/10.1137/1133007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3551
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:75
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020